MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL
Model Number K318DFA-ELR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified of an incident involving a wheelchair by the end user who stated that she was attempting to transfer from the bed to the wheelchair using a transfer board when the wheelchair moved causing her to fall to the floor.The end user claims that the brakes were engaged at the time of the event and claims there is an" issue with the brakes." the end user sustained bruising to her right hip and legs and both feet and ankles were swollen.The end user was hospitalized and is now in a rehabilitation facility.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL
no.36, danyan road
yanling town
danyang, jiangsu 21230 0
CH  212300
MDR Report Key19991286
Report Number2438477-2024-00041
Device Sequence Number7075956
Product Code IOR
UDI-Device Identifier00822383133881
UDI-Public00822383133881
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2024
Report Date (Section F) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberK318DFA-ELR
Device Catalogue NumberK318DFA-ELR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/26/2024
Event Location Home
Date Report to Manufacturer08/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale
Date Report Sent to FDA08/15/2024